# SDR AWXA200501488

- Difficulty date: November 22, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 20,492 hours, 7,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320300000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED LEVEL TWO GALVANIC CORROSION ON 131HF FWD CARGO FLOOR PANEL UPPER SURFACE.  CORROSION WAS FOUND OUT OF LIMITS IAW AIRBUS 320 SRM 53-02-00 TABLE 105.  REPLACEMENT PANEL FABRICATED IAW IRM 9701 REV F PAR 8.  INSTALLED REPAIR PART FROM FS 30 TO FS 34 AND FROM Y692 TO -Y692 IAW IRM 9701 REV F PAR 8, 9 AND 10.
